Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

Paracetamol 500mg caplets

£0.49

Paracetamol 500mg caplets pack of 32. Please note product sent may vary from the one pictured but it will be equivalent.

Used for the relief of mild to moderate pain including; headaches, sore throats, migraines, toothache, period pains and neuralgia.

Also for the symptomatic relief of: Rheumatic aches and pains, feverishness, colds and flu.

Information Leaflet

Uses / Instructions

Adults, the elderly and children over 12 years: Take one or two tablets up to 4 times a day, or as instructed by your doctor. Do not take more than 8 tablets in any 24 hours.

Children 6 to 12 years of age: Give half to one tablet up to 4 times a day. Do not give more than 4 tablets in any 24 hours.

The tablets should be swallowed with a drink of water.

Warnings

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this.

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Tell your doctor if you notice any of the following side effects or notice any other effects not listed:

• Allergic reactions – skin rash

• Blood – changes in numbers and types of blood
cells.

If you have an increase in the number of nose bleeds, notice that you bruise more easily or have more infections, talk to your doctor. Very rare cases of serious skin reactions have been reported

Ingredients

Active ingredient: Paracetamol 500mg.

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 500mg caplets”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart